# SDR USAASB98158

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 655812310
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 940 - DURING CLIMB-OUT FROM TPA AT FL200, THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  CAPTAIN RETARDED THROTTLE ON THE NR 1 ENGINE TO IDLE AND THE LIGHT EXTINGUISHED.  CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO FIELD AT TPA. FLT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE FOUND THE NR 1 ENGINE COWL ANTI-ICE DUCT CRACKED AT BELLOWS.  REMOVED AND REPLACED DUCT ASSEMBLY.  RAN ENGINE.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  (M)
